Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Probl. Geom. Tr. Geom. Sem.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Probl. Geom., 1980, Volume 11, Pages 135–176 (Mi intg122)  

This article is cited in 4 scientific papers (total in 4 papers)

Chronological algebras and nonstationary vector fields

A. A. Agrachev, R. V. Gamkrelidze


Full text: PDF file (1967 kB)

English version:
Journal of Soviet Mathematics, 1981, 17:1, 1650–1675

Bibliographic databases:

UDC: 514.74

Citation: A. A. Agrachev, R. V. Gamkrelidze, “Chronological algebras and nonstationary vector fields”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 11, VINITI, Moscow, 1980, 135–176; J. Soviet Math., 17:1 (1981), 1650–1675

Citation in format AMSBIB
\Bibitem{AgrGam80}
\by A.~A.~Agrachev, R.~V.~Gamkrelidze
\paper Chronological algebras and nonstationary vector fields
\serial Itogi Nauki i Tekhniki. Ser. Probl. Geom.
\yr 1980
\vol 11
\pages 135--176
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intg122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=579930}
\zmath{https://zbmath.org/?q=an:0473.58021}
\transl
\jour J. Soviet Math.
\yr 1981
\vol 17
\issue 1
\pages 1650--1675
\crossref{https://doi.org/10.1007/BF01084595}


Linking options:
  • http://mi.mathnet.ru/eng/intg122
  • http://mi.mathnet.ru/eng/intg/v11/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Tret'yak, “On necessary conditions of arbitrary order for optimality in a time-optimal problem”, Math. USSR-Sb., 60:1 (1988), 255–268  mathnet  crossref  mathscinet  zmath
    2. A. I. Tret'yak, “On necessary conditions for odd optimability of high speed prbblem for the linear on control systems”, Math. USSR-Sb., 70:1 (1991), 47–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. S. Dzhumadil'daev, “Zinbiel algebras under $q$-commutator”, J. Math. Sci., 144:2 (2007), 3909–3925  mathnet  crossref  mathscinet  zmath  elib
    4. Vladimir Dotsenko, Sergey Shadrin, Bruno Vallette, “Pre-Lie deformation theory”, Mosc. Math. J., 16:3 (2016), 505–543  mathnet  crossref  mathscinet
  • Number of views:
    This page:417
    Full text:184

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021